TANG Zhenwei, QI Wenfeng, TIAN Tian. On Characteristic Functions of De Bruijn Sequences[J]. Chinese Journal of Electronics, 2016, 25(2): 304-311. doi: 10.1049/cje.2016.03.017
Citation: TANG Zhenwei, QI Wenfeng, TIAN Tian. On Characteristic Functions of De Bruijn Sequences[J]. Chinese Journal of Electronics, 2016, 25(2): 304-311. doi: 10.1049/cje.2016.03.017

On Characteristic Functions of De Bruijn Sequences

doi: 10.1049/cje.2016.03.017
Funds:  This work is supported by the National Natural Science Foundation of China (No.61272042, No.61100202).
  • Received Date: 2014-03-19
  • Rev Recd Date: 2014-09-25
  • Publish Date: 2016-03-10
  • In 1982, H. Fredricksen presented the upper and lower bounds of the number of ones in the truth table of characteristic functions of de Bruijn sequences. In this paper, the distribution of ones in the truth table of characteristic functions of de Bruijn sequences is further studied. We provide the upper and lower bounds of the number of ones in the partial truth table of characteristic functions of de Bruijn sequences. Furthermore, the two bounds are tight.
  • loading
  • N. Courtois and W. Meier, "Algebraic attacks on stream ciphers with linear feedback", EUROCRYPT 2003, Warsaw, Poland, pp.346-359, 2003.
    N. Courtois, "Fast algebraic attacks on stream ciphers with linear feedback", CRYPTO 2003, Santa Barbara, California, USA, pp.176-194, 2003.
    W. Meier and O. Staffelbach, "Fast correlation attacks on certain stream ciphers", J. Crypt., Vol.1, No.3, pp.159-176, 1989.
    A. Canteaut and M. Trabbia, "Improved fast correlation attacks using parity-check equations of weight 4 and 5", EUROCRYPT 2000, Bruges, Belgium, pp.573-588, 2000.
    M. Hell and T. Johansson, "The Grain family of stream ciphers", LNCS, Springer-Verlag, Berlin, Germany, Vol.4986, pp.179-190, 2008.
    C. De Cannière and B. Preneel, "Trivium", LNCS, Springer-Verlag, Berlin, Germany, Vol.4986, pp.244-266, 2008.
    S. Babbage and M. Dodd, "The MICKEY stream ciphers", LNCS, Springer-Verlag, Berlin, Germany, Vol.4986, pp.191-209, 2008.
    N. G. de Bruijn, "A combinatorial problem", Koninkl. Ned. Akad. Wetenschappen, Vol.49, No.7, pp.758-764, 1946.
    E. A. Walker, "Non-linear recursive sequences", Canadian J. Math., Vol.11, No.3, pp.370-378, 1959.
    Ç. Çalik, M. S. Turan and F. Özbudak, "On feedback functions of maximum length nonlinear feedback shift registers", IEICE Trans. Fundamentals, Vol.E93-A, No.6, pp.1226-1231, 2010.
    H. Fredricksen, "A survey of full length nonlinear shift register cycle algorithms", SIAM Review, Vol.24, No.2, pp.195-221, 1982.
    S. W. Golomb, Shift Register Sequences, Aegean Park Press, New York, USA, 1982.
    Z.X.Wang, H. Xu and W.F. Qi, "On the cycle structure of some nonlinear feedback shift registers", Chinese Journal of Electronics, Vol.23, No.4, pp.801-804, 2014.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (185) PDF downloads(535) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return